Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Late periods, cramping, bloating, fatigue, headaches, dizziness, dark brown discharge. Changed from Reclipsen to Micronor. Reason?

Hello I am trying to understand my late period. I recently switched over from bc pill reclipsen to miconor mini pill as i was suffering from migranes and slightly high blood pressure . I started Miconor in June 1st and had two periods that month, nothing all July. From July 29th - 4th almost constant mild cramping, bloating , many trips to bathroom, fatigue , some headaches and twi dizzy spells. I dont usually have PMS but just put it down to that. But still no period and have been having dark brown discharge for two days? I have taken pregnancy test and it came back negative. Not sure what to think...
Asked On : Fri, 10 Aug 2012
Answers:  0 Views:  218 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor